Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 503195, 6 pages
http://dx.doi.org/10.1155/2014/503195
Research Article

Montgomery Identity and Ostrowski Type Inequalities for Riemann-Liouville Fractional Integral

Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10 000 Zagreb, Croatia

Received 31 May 2014; Accepted 27 August 2014; Published 10 September 2014

Academic Editor: Ralf Meyer

Copyright © 2014 Andrea Aglić Aljinović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ostrowski, “Über die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmittelwert,” Commentarii Mathematici Helvetici, vol. 10, no. 1, pp. 226–227, 1937. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities for Functions and their Integrals and Derivatives, Kluwer Academic, Dordrecht, The Netherlands, 1994.
  3. G. Anastassiou, M. R. Hooshmandasl, A. Ghasemi, and F. Moftakharzadeh, “Montgomery identities for fractional integrals and related fractional inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 97, 2009. View at Google Scholar · View at MathSciNet
  4. M. Z. Sarikaya and H. Ogunmez, “On new inequalities via Riemann-Liouville fractional integration,” Abstract and Applied Analysis, vol. 2012, Article ID 428983, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Aglić Aljinović, M. Krnić, and J. Pečarić, “Weighted montgomery identity for fractional integral of a function with respect to another function,” Georgian Mathematical Journal, vol. 21, no. 1, pp. 1–10, 2014. View at Google Scholar
  6. J. Pečarić, “On the Čebyšev inequality,” Buletinul Ştiinţific şi Tehnic Institutului Politehnic “Traian Vuia” Timişoara, vol. 25, no. 39, pp. 5–9, 1980. View at Google Scholar